uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Scattering properties for a pair of Schrödinger type operators on cylindrical domains
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Analysis and Applied Mathematics. (Analys)
2007 (English)In: Central European Journal of Mathematics, ISSN 1895-1074, Vol. 5, no 1, 134-153 p.Article in journal (Refereed) Published
Abstract [en]

Strong asymptotic completeness is shown for a pair of Schrodinger type operators on a cylindrical Lipschitz domain. A key ingredient is a limiting absorption principle valid in a scale of weighted (local) Sobolev spaces with respect to the uniform topology. The results are based on a refined version of Mourre's method within the context of pseudo-selfadjoint operators.

Place, publisher, year, edition, pages
2007. Vol. 5, no 1, 134-153 p.
Keyword [en]
Lipschitz domains, scattering, limiting absorption principle, weighted Sobolev spaces
National Category
URN: urn:nbn:se:uu:diva-22458DOI: 10.2478/s11533-006-0037-2ISI: 000258622300006OAI: oai:DiVA.org:uu-22458DiVA: diva2:50231
Available from: 2007-01-17 Created: 2007-01-17 Last updated: 2012-07-26Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Melgaard, Michael
By organisation
Analysis and Applied Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 154 hits
ReferencesLink to record
Permanent link

Direct link